NIST logo

Journal of Research of the National Bureau of Standards, Section B: Mathematical Sciences

The Journal of Research of NIST and its predecessors report NIST research and development in metrology and related fields of: physical science, engineering, applied mathematics, statistics, biotechnology, information technology.

For additional information see: About the Journal

Volume 80B

 ISSN: 0098-8979

Issue 1

Issue 2

Issue 3

Issue 4

Issue 1 January 1976


Nonnegative sums of roots of unity, p. 1
Newman, Morris

Plane-wave scattering-matrix theory of antennas and antenna-antenna interactions: formulation and applications, p. 5
Kerns, David M.

Optimal Facility Location for Normally and Exponentially Distributed Points, p. 53
Katz, I.N.; Cooper, Leon

Real, 3 x 3, D-stable matrices, p. 75
Cain, Bryan E.

Transient solutions for stratified fluid flows, p. 79
Fox, David W.

Equivalence of partitioned matrices, p. 89
Feinberg, Robert B.

Tables of binomial coefficients and Stirling numbers, p. 99
Goldberg, Karl; Leighton, Frank T.; Newman, Morris; Zuckerman, Susan L.

Issue 2 April 1976


The dependence of inspection-system performance on levels of penalties and inspection resources, p. 189
Goldman, A.J.; Pearl, M.H.

A minimax-measure intersection problem, p. 237
Meyers, Philip R.

Inverting sparse matrices by tree partitioning, p. 245
Shier, D.R.

The structure of higher degree symmetry classes of tensors, p. 259
Merris, Russell

The Kronecker power of a permutation, p. 265
Merris, Russell

On Iohvidov's proofs of the Fischer-Frobenius theorem, p. 269
Thompson, R.C.

Matrix algebra and eigenvalues for the bead/spring model of polymer solutions, p. 273
Fong, Jeffrey T.; Peterlin, Anton

Predictable regular continued cotangent expansions, p. 285
Shallit, Jeffrey

Automatic computing methods for special functions. Part III: The sine, cosine, exponential integrals, and related functions, p. 291
Stegun, Irene A.; Zucker, Ruth

Definite integrals of the complete elliptic integral K, p. 313
Glasser, M.L.

Issue 3 July 1976


A note on pairs of matrices with product zero, p. 333
Johnson, Charles R.

Finding the circuits of a matroid, p. 337
Minieka, Edward

One-sided tolerance limits for the normal distribution, p = 0.80, γ = 0.80, p. 343
Wampler, Roy H.

Spectral measures and separation of variables, p. 347
Fox, David W.

A survey of selected aspects of stratified and rotating fluids, p. 353
Rehm, Ronald G.

A more tractable solution to a singular integral equation obtained by solving a related Hilbert problem for two unknowns, p. 403
Pennline, James A.

Sampling expansion for a Languerre-Lαv transform, p. 415
Jerri, A.J.

Issue 4 October 1976


An inequality for doubly stochastic matrices, p. 433
Johnson, Charles R.; Kellogg, R.B.

Improved error bounds for second-order differential equations with two turning points, p. 437
Olver, F.W.J.

A note on pseudointersection graphs, p. 441
Slater, Peter J.

An efficient linear algebraic algorithm for the determination of isomorphism in pairs of undirected graphs, p. 447
Johnson, Charles R.; Leighton, Frank T.

Bookmark and Share

iso logo

Information Desk:
301-975-3052 Telephone
301-869-8071 Facsimile

100 Bureau Drive, Stop 2500
Gaithersburg, MD 20899-2500